# SDR ASOA201611076126

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: TY321AMS5510
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WORN THROUGH RT ENGINE LOWER CORE COWL INNER HEAT SHIELD.  REPAIRED HOLE TO LOWER CORE COWL IAW REO 670-54-23-959 AND ECTC REO 670-54-23-959.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
